8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7925 | OA
Y. Shehu and A. Gibali, “New inertial relaxed method for solving split feasibilities,” Optimization Letters, 2020.
View | DOI | Download Published Version (ext.)
 
[7]
2020 | Journal Article | IST-REx-ID: 6593 | OA
Y. Shehu, X.-H. Li, and Q.-L. Dong, “An efficient projection-type method for monotone variational inequalities in Hilbert spaces,” Numerical Algorithms, vol. 84, pp. 365–388, 2020.
View | Files available | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Y. Shehu and O. S. Iyiola, “Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence,” Applied Numerical Mathematics, vol. 157, pp. 315–337, 2020.
View | Files available | DOI
 
[5]
2020 | Journal Article | IST-REx-ID: 8196 | OA
Y. Shehu, Q.-L. Dong, L.-L. Liu, and J.-C. Yao, “New strong convergence method for the sum of two maximal monotone operators,” Optimization and Engineering, 2020.
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161
Y. Shehu, A. Gibali, and S. Sagratella, “Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 184, pp. 877–894, 2020.
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577
Y. Shehu and O. S. Iyiola, “Weak convergence for variational inequalities with inertial-type method,” Applicable Analysis, pp. 1–25, 2020.
View | Files available | DOI
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA
Y. Shehu, “Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces,” Results in Mathematics, vol. 74, no. 4, 2019.
View | Files available | DOI
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Y. Shehu, O. S. Iyiola, X.-H. Li, and Q.-L. Dong, “Convergence analysis of projection method for variational inequalities,” Computational and Applied Mathematics, vol. 38, no. 4, 2019.
View | DOI | Download Published Version (ext.)
 

Search

Filter Publications

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7925 | OA
Y. Shehu and A. Gibali, “New inertial relaxed method for solving split feasibilities,” Optimization Letters, 2020.
View | DOI | Download Published Version (ext.)
 
[7]
2020 | Journal Article | IST-REx-ID: 6593 | OA
Y. Shehu, X.-H. Li, and Q.-L. Dong, “An efficient projection-type method for monotone variational inequalities in Hilbert spaces,” Numerical Algorithms, vol. 84, pp. 365–388, 2020.
View | Files available | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Y. Shehu and O. S. Iyiola, “Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence,” Applied Numerical Mathematics, vol. 157, pp. 315–337, 2020.
View | Files available | DOI
 
[5]
2020 | Journal Article | IST-REx-ID: 8196 | OA
Y. Shehu, Q.-L. Dong, L.-L. Liu, and J.-C. Yao, “New strong convergence method for the sum of two maximal monotone operators,” Optimization and Engineering, 2020.
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161
Y. Shehu, A. Gibali, and S. Sagratella, “Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 184, pp. 877–894, 2020.
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577
Y. Shehu and O. S. Iyiola, “Weak convergence for variational inequalities with inertial-type method,” Applicable Analysis, pp. 1–25, 2020.
View | Files available | DOI
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA
Y. Shehu, “Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces,” Results in Mathematics, vol. 74, no. 4, 2019.
View | Files available | DOI
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Y. Shehu, O. S. Iyiola, X.-H. Li, and Q.-L. Dong, “Convergence analysis of projection method for variational inequalities,” Computational and Applied Mathematics, vol. 38, no. 4, 2019.
View | DOI | Download Published Version (ext.)
 

Search

Filter Publications